Jump to content

Photo
Accutane

Accutane For Back Acne And Shoulders



13 replies to this topic

#1 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 30 May 2013 - 05:41 AM

Any of you guys have used accutane for acne in shoulders back and chest? Im 22 male ive had acne since i was 14. Back acne since 17 and shoulders chest since last year. Anyway i got tired of this :/ im planning to used accutane 20 mg 7 months but if i dont get too many sided i will increase to 40.
Note: ive been using everything in my life (proactiv, retin-a, doxy etc) ive gone to the dr seceral times n the same shitt
Any suggestion would be really appreciate it. Thanks

#2 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 30 May 2013 - 05:56 PM

I had acne on my face, chest and back. I've been on Accutane for three months, going into my fourth and I'm pretty much clear now. I'm thirty years old, too, by the way. I think you're wise to start with a low dose. It's a tough drug to take but can have amazing results. Good luck to you!

#3 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 30 May 2013 - 09:14 PM

Thanks. Wats ur dosage?

#4 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 31 May 2013 - 07:26 PM

I'm on 40mg/day, I'm around 48-50kg. My dermatologist has suggested increasing my dosage but I don't feel comfortable going any higher.

#5 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 31 May 2013 - 11:06 PM

Well im a bit heavier 75-80 kg. i will do a lower dosage too since i dont have a script. Do u know any good online site where i can get it?

#6 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 01 June 2013 - 02:12 PM

No, I don't. I would be very concerned about ordering Accutane online as it would impossible to know exactly what you were getting and if it was safe. Also, I think it is important to be closely monitored while on this drug due to the risk of serious side effects. Have you requested a prescription from a dermatologist? It sounds like you would be a candidate since you have tried other treatments. Whatever you decide to do, good luck and I hope you get the results you are hoping for!

#7 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 17 June 2013 - 01:37 AM

Im on the poverty time so its hard for me, *Moderator Edit. There was content that contained ideals that are not encouraged on this board* , i will keep postingy progress in this thread, i will put pic later too. Thanks for everything @everythingthatshimmers

Edit: im on 10 mg i will keep like that for 4 weeks and then i will invrease it to 20. Im on day 4 of accutane.



#8 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 27 June 2013 - 11:21 AM

2 weeks already. My face is getting clear, i didnt get a first break out, i still break out on my bk but less than before, im having join pain but im not sure it is because of accutane since i lift weight, my face is red as a tomatoe, i only wash it once a day, no dry lips yet

#9 Scarface123

Scarface123

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 3
About Me
  • Gender:Male
  • Joined: 09-June 13

Posted 27 June 2013 - 05:37 PM

I have 73 kgs and I'm ending my 5th month of accutane and I'm taking 40 mg per day. It broke me as hell this accutane. :(



#10 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 28 June 2013 - 11:45 PM

Does your skin look better bro? My face is clear now but it gets red. Now my lips are dry, i noticed my skin takes fore ever to heal, i didnt have any first break out but i will increase it to 20 mg soon. I hope i dont get a break out

#11 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 13 July 2013 - 12:01 PM

More than one month already, im takimg 20 mg now, 10 mg in da morning and 10 in the night. My lips now are really bad, i have red eyes and my nose bleeds everyday. My bk face shoulder and chest are clear, just one or two pimples. This thing is really strong. I will keep taking 20 mg for 4 or 5 months then i will stop taking it

Edited by Skinnyspartan100, 13 July 2013 - 12:03 PM.


#12 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 13 July 2013 - 10:10 PM

I got nosebleeds in the beginning also because the mucosa of my nose was so dry. I started putting a small amount of Vaseline on a Q-tip and applying it to the inside of my nostrils and that seemed to help. I've also heard of some people using saline nasal sprays to keep it moist or a humidifier.

 

What are you using for your lips? I've had the best luck with Bag Balm, Vaseline, & Aquaphor. When my lips got really bad, I would use hydrocortisone ointment and that made a HUGE difference for me. Night and day. But follow the directions on the label--you can only use it a couple of times a day and you're not supposed to use it for a prolonged period, it's good just to get you through a rough patch.

 

Glad you're clearing up!



#13 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 04 August 2013 - 06:24 PM

Im on my second month of accutane. I changed my dosage to 10 mg since my nose was bledding too much and it always happened at work. Right now im on 20 mg again just increased it yesterday. I had a horrible break up on sunday. Those pimples are diffeent than i used to have. They are small and my skin is red. My bk now is almost crear and i have a few pimples in my chest. I will keep like that and see wat happen. My nose doesnt bleed no more and no join pain,
For my lips im using regular chapstick, im thinking i broke up because of my new soap or just because i have not gone swiming in a while. It look when im under sun for a perid of time it helps my skin, thanks for everything i will keep updating

#14 Skinnyspartan100

Skinnyspartan100

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Location:WA USA
  • Interests:Weight lifting
    Music
    Swimming
  • Joined: 30-May 13

Posted 05 April 2014 - 03:36 PM

Ok i havent update this thread in months.
I stopped taking accutane (too many sides)after that i got a horrible acne for months untill last month i decided to take doxy again. Lucky me it helped me again, not a single pimple since then. Doxy works for me but for like 2-3 month and stops working. So what i do is a doxy cycle. I mean i take it for 3 months and then 1-2 months off. Of course when i dont take it i get alot of pimples. Will try to get a new antibiotic different than doxy and take it when i dont take doxy so my body never will get used to it. Note: accutane helped me really good with my backacne. Only took it for 3 months

I dont really use or post in this forum but if you guys have any question ask me. Will try to upload piks later of my back chest shoulders and face.

Edited by Skinnyspartan100, 05 April 2014 - 03:44 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users